# SDR UALA2012082004628

- Difficulty date: August 17, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 70,190 hours, 12,670 cycles
- Engine: Pwa PW4077
- System (JASC): 3140 · Central Computers
- Part: Module
- Part number: S243W0011601
- Part serial: 12
- Condition: Faulty
- Location: Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"FMC L" STATUS MESSAGE DISPLAYED.  FOUND AS SOC MAINT MSG 31-51023.  NEEDS CPM-ACMF PER MAINT TASK FAULT ISOLATION PROCEDURE.  REPLACED CPM-ACMF IAW AMM.
